MAUDE Adverse Event Report: INMODE LTD. IGNITE RF SYSTEM WITH ACCUTITE HANDPIECE; GEI

INMODE LTD. IGNITE RF SYSTEM WITH ACCUTITE HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Scar Tissue (2060); Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initially, the customer complained of a technical issue without reporting any adverse event.While the device was being inspected by inmode, the clinic reported of a patient previously sustaining a burn with subsequent scarring.The technical issue identified during service inspection was excluded as a possible cause of the alleged burn, as it caused the system to cap the temperature at 33 degrees c.The clinic has not provided any photos to enable clinical assessment of the incident, nor has it filled the clinical form.The clinic also declined a retraining offered to them.The root cause remains unknown.The incident is reported out of abundance of caution.
 
Event or Problem Description
Clinic reported of an alleged burn and scarring following accutite treatment.

Brand Name
IGNITE RF SYSTEM WITH ACCUTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23664067
Report Number3010511300-2025-00955
Device Sequence Number12989347
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring,Other,Inspection,Notification
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown